Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Is it because of HIV infection
Jan 2, 2013

Dear ,

my wife is a HIV patient and it was last in sept when we had intercourse since then we dint have. in october november and december i had myself tested for hiv but results where negative. we are living seprate since november. i have acute sinusitis for which i was taking levox tablets ( levoflocixin ) i just had one tab and stopped consuming it since i wasnt feeling good with it. i had my lunch at an hotel and since then i was having loose motions which is semisolid type. then i was normal since then .. now i am divorced and due to which i am under very high stress . day back i went for checkup with doc he examined my stool and said all is fine and stool analysis report is negative for all bacteria and parasite , said that i was having irritable bowel syndrome due to mental stress . he gave me daflon 500 mg tab for piles and verine ( mebeverine hydrochloride )for IBS. today i had kfc at lunch and some spicy indian food at dinner and soon after that watery motion passed. my concern is if this think is due to HIV infection or due to stress or something else...

Response from Dr. Young

Hi and thanks for posting.

If your last contact with your wife was over three months since your last HIV negative HIV test, then you don't have HIV.

As for your other symptoms, it's probably due to other causes-- stress and an irritable bowel could easily explain many of the symptoms.

I'd keep in contact with your doctor to make sure that any issues are dealt with appropriately.

Be well, BY



Previous
relationship and status disclosure
Next
Stribild and Valcyclovir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement